# SDR SWIA201333452

- Difficulty date: April 24, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 25,926 hours, 20,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO DOOR SILL EDGE MEMBER CRACKED AT FASTENER TO FRAME FS 589.00.  (C-CHECK)  REPAIRED LEFT CARGO DOOR EDGE MEMBER IAW REO.
